# SDR UALA2012032301858

- Difficulty date: March 23, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 63,461 hours, 23,502 cycles
- Engine: Pwa PW2037
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part serial: 110
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE HAS FUEL LEAK.  FUEL LEAKING FROM TOP COVER ON FUEL CONTROL.  RMV'D FUEL CONTROL PER AMM. REPLACED FUEL CONTROL.
